Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 12, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 13, 2014, 9:26 PM CDT for 46 counties in Texas. It took effect at Apr 14, 2014, 9:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2014, 9:26 PM CDT (02:26 UTC)
- In effect from
- Apr 14, 2014, 9:00 AM CDT
- Expired
- Apr 14, 2014, 9:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1547 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
056 WWUS74 KFWD 140226 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 926 PM CDT SUN APR 13 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CDT MONDAY... .STRONG AND GUSTY NORTH WINDS OF 25 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH ARE EXPECTED FROM MID MORNING MONDAY THROUGH 9 PM MONDAY EVENING AS STRONG CANADIAN HIGH PRESSURE BUILDS OVER THE REGION. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141030- /O.NEW.KFWD.WI.Y.0012.140414T1400Z-140415T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 926 PM CDT SUN APR 13 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CDT MONDAY. * LOCATION...ACROSS ALL OF NORTH AND CENTRAL * WINDS...NORTH 25 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH. * TIMING...9 AM THROUGH 9 PM. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
3 follow-up statements
575 WWUS74 KFWD 140813 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 313 AM CDT MON APR 14 2014 TXZ091>095-100>107-115>118-129>133-141>145-156-157-159-141800- /O.NEW.KFWD.FZ.W.0001.140415T0600Z-140415T1500Z/ /O.CON.KFWD.WI.Y.0012.140414T1400Z-140415T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-EASTLAND- ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...WACO 313 AM CDT MON APR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY. * LOCATION...ACROSS ALL OF NORTH AND CENTRAL TEXAS FOR THE WIND ADVISORY. LOCATIONS ALONG AND NORTHWEST OF A LINE FROM SULPHUR SPRINGS TO KELLER TO WACO TO LAMPASAS FOR THE FREEZE WARNING. FREEZING TEMPERATURES ARE BASICALLY POSSIBLE ALONG AND NORTH OF INTERSTATE 3O OR WEST OF INTERSTATE 35. * WINDS...NORTH 25 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH. * TIMING...9 AM THROUGH 9 PM FOR THE WIND ADVISORY AND 1 AM TO 10 AM FOR THE FREEZE WARNING. * TEMPERATURE...TEMPERATURES MAY FALL TO FREEZING OR BELOW FOR SEVERAL HOURS IN OUTLYING AREAS...AND POSSIBLY JUST FOR A COUPLE HOURS CLOSER TO URBAN AREAS. LOWS IN OUTLYING OR RURAL AREAS WILL FALL INTO THE UPPER 20S WHILE LOWS WILL FALL JUST BELOW 32 DEGREES IN MORE URBANIZED AREAS. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER VEGETATION. TAKE PRECAUTIONS TO PROTECT THESE PLANTS FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WARNING MEANS THESE CONDITIONS MAY KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ119>123-134-135-146>148-158-160>162-174-175-141800- /O.CON.KFWD.WI.Y.0012.140414T1400Z-140415T0200Z/ DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ELLIS-HENDERSON-NAVARRO- FREESTONE-ANDERSON-BELL-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...DALLAS...ROCKWALL...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...KILLEEN...TEMPLE...FORT HOOD...MARLIN... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 313 AM CDT MON APR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CDT THIS EVENING... * LOCATION...ACROSS ALL OF NORTH AND CENTRAL * WINDS...NORTH 25 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH. * TIMING...9 AM THROUGH 9 PM. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ CAVANAUGH
491 WWUS74 KFWD 141734 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1234 PM CDT MON APR 14 2014 TXZ091>095-100>107-115>118-129>133-141>145-156-157-159-150145- /O.CON.KFWD.FZ.W.0001.140415T0600Z-140415T1500Z/ /O.CON.KFWD.WI.Y.0012.000000T0000Z-140415T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-EASTLAND- ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...WACO 1234 PM CDT MON APR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... * LOCATION...ACROSS ALL OF NORTH AND CENTRAL TEXAS FOR THE WIND ADVISORY. LOCATIONS ALONG AND NORTHWEST OF A LINE FROM SULPHUR SPRINGS TO KELLER TO WACO TO LAMPASAS FOR THE FREEZE WARNING. FREEZING TEMPERATURES ARE BASICALLY POSSIBLE ALONG AND NORTH OF INTERSTATE 3O OR WEST OF INTERSTATE 35. * WINDS...NORTH 25 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH. * TIMING...NOW THROUGH 9 PM FOR THE WIND ADVISORY AND 1 AM TO 10 AM FOR THE FREEZE WARNING. * TEMPERATURE...TEMPERATURES MAY FALL TO FREEZING OR BELOW FOR SEVERAL HOURS IN OUTLYING AREAS...AND POSSIBLY JUST FOR A COUPLE HOURS CLOSER TO URBAN AREAS. LOWS IN OUTLYING OR RURAL AREAS WILL FALL INTO THE UPPER 20S WHILE LOWS WILL FALL JUST BELOW 32 DEGREES IN MORE URBANIZED AREAS. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER VEGETATION. TAKE PRECAUTIONS TO PROTECT THESE PLANTS FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WARNING MEANS THESE CONDITIONS MAY KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ119>123-134-135-146>148-158-160>162-174-175-150145- /O.CON.KFWD.WI.Y.0012.000000T0000Z-140415T0200Z/ DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ELLIS-HENDERSON-NAVARRO- FREESTONE-ANDERSON-BELL-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...DALLAS...ROCKWALL...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...KILLEEN...TEMPLE...FORT HOOD...MARLIN... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 1234 PM CDT MON APR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * LOCATION...ACROSS ALL OF NORTH AND CENTRAL * WINDS...NORTH 25 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH. * TIMING...NOW THROUGH 9 PM. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
698 WWUS74 KFWD 142019 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 319 PM CDT MON APR 14 2014 TXZ091>095-100>107-115>118-129>133-141>145-156-157-159-150430- /O.CON.KFWD.FZ.W.0001.140415T0600Z-140415T1500Z/ /O.CON.KFWD.WI.Y.0012.000000T0000Z-140415T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-EASTLAND- ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...WACO 319 PM CDT MON APR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... * LOCATION...ACROSS ALL OF NORTH AND CENTRAL TEXAS FOR THE WIND ADVISORY. LOCATIONS ALONG AND NORTHWEST OF A LINE FROM SULPHUR SPRINGS TO KELLER TO WACO TO LAMPASAS FOR THE FREEZE WARNING. FREEZING TEMPERATURES ARE BASICALLY POSSIBLE ALONG AND NORTH OF INTERSTATE 30 OR WEST OF INTERSTATE 35. * WINDS...NORTH 25 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH. * TIMING...NOW THROUGH 9 PM FOR THE WIND ADVISORY AND 1 AM TO 10 AM FOR THE FREEZE WARNING. * TEMPERATURE...TEMPERATURES MAY FALL TO FREEZING OR BELOW FOR SEVERAL HOURS IN OUTLYING AREAS...AND POSSIBLY JUST FOR A COUPLE HOURS CLOSER TO URBAN AREAS. LOWS IN OUTLYING OR RURAL AREAS WILL FALL INTO THE UPPER 20S WHILE LOWS WILL FALL JUST BELOW 32 DEGREES IN MORE URBANIZED AREAS. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER VEGETATION. TAKE PRECAUTIONS TO PROTECT THESE PLANTS FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WARNING MEANS THESE CONDITIONS MAY KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ119>123-134-135-146>148-158-160>162-174-175-150430- /O.NEW.KFWD.FR.Y.0001.140415T0600Z-140415T1500Z/ /O.CON.KFWD.WI.Y.0012.000000T0000Z-140415T0200Z/ DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-ELLIS-HENDERSON-NAVARRO- FREESTONE-ANDERSON-BELL-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...DALLAS...ROCKWALL...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...KILLEEN...TEMPLE...FORT HOOD...MARLIN... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 319 PM CDT MON APR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY. * LOCATION...ACROSS ALL OF NORTH AND CENTRAL TEXAS FOR THE WIND ADVISORY. AREAS ALONG AND EAST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 30 FOR THE FROST ADVISORY. * WINDS...NORTH 25 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH. * TIMING...NOW THROUGH 9 PM FOR THE WIND ADVISORY. FROM 1 AM UNTIL 10 AM TUESDAY FOR THE FROST ADVISORY. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE 30S AFTER MIDNIGHT TONIGHT...WITH LOW TEMPERATURES 33 TO 35 DEGREES TUESDAY MORNING. * WIND IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS WILL BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. * FROST IMPACTS...SENSITIVE PLANTS MAY BE HARMED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 13, 9:19 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 13, 9:19 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 919 PM CDT SUN APR 13 2014 .UPDATE... WILL BE REMOVING MONTAGUE COUNTY FROM WATCH 74 SHORTLY. LINE OF CONVECTION ALONG THE RED RIVER IS NOT BACK BUILDING WESTWARD ALONG THE FRONT AND HAVE DECIDED TO LOWER POPS OVER THE WESTERN AND CENTRAL AREAS OVERNIGHT AS THE FRONT MOVES SOUTHEAST. WILL MAINTAIN BEST POPS OVER THE NORTHEAST COUNTIES THROUGH MIDNIGHT AND THEN EAST OF I-35 LATE TONIGHT WHERE THE HI-RES INDICATES SOME CONVECTION WILL CONTINUE OR DEVELOP. GUSTY NORTH WINDS WILL FOLLOW THE FRONT SOUTHWARD TONIGHT...BUT DO NOT EXPECT THEM TO MEET ADVISORY CRITERIA UNTIL ON MONDAY. HAVE INCLUDE MONDAY/S WIND ADVISORY IN THIS UPDATE. AS FOR THE COLD TEMPERATURES LATE MONDAY NIGHT/TUESDAY MORNING. WE WILL CONTINUE TO EVALUATE WHERE FREEZING TEMPS ARE LIKELY. CURRENTLY FEEL AREAS WEST THROUGH NORTH OF THE METROPLEX ARE THE BEST LOCATIONS WITH SOME OF THE NORMALLY COLDER LOCATIONS POSSIBLY SEEING MID 20S. RESIDENTS IN THESE AREAS SHOULD TAKE PRECAUTION DURING THE DAY MONDAY FOR THIS EXPECTED FREEZE. 75 && .AVIATION... THE PRIMARY AVIATION WEATHER CONCERN THIS EVENING WILL TIMING THE COLD FRONT AND THE POTENTIAL FOR STORMS ALONG IT. THE COLD FRONT WAS LOCATED NEAR A LINE FROM GUTHRIE TO WICHITA FALLS TO NORTHEAST OKLAHOMA AT 7 PM. THE FRONT WAS MOVING SOUTHEAST AROUND 35 MPH AND SHOULD REACH THE METROPLEX TAF SITES BETWEEN 3 AND 4Z AND WACO A FEW HOURS LATER. A SOUTH/SOUTHWEST WIND BETWEEN 14 AND 18 KNOTS WITH GUSTS TO 28 KNOTS AHEAD OF THE FRONT WILL TURN TO THE NORTHWEST WITH THE PASSAGE OF THE FRONT AND REMAIN STRONG AND GUSTY. A THIN LINE OF STORMS MAY ACCOMPANY THE FRONT. HOWEVER...THE BEST STORM CHANCES WILL BE NORTHEAST OF THE METROPLEX TAF SITES. MVFR CEILINGS WILL FILTER IN A COUPLE OF HOURS AFTER FROPA AND REMAIN IN PLACE THROUGH MONDAY MORNING. THE LOW CLOUDS WILL EVENTUALLY SCATTER OUT MONDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 410 PM CDT SUN APR 13 2014/ THE SHOWERS AND THUNDERSTORMS THAT MOVED INTO THE WESTERN ZONES BEFORE SUNRISE AND MOVED ACROSS NORTH AND CENTRAL TEXAS TODAY HAD MOVED TO THE EAST OF A BONHAM TO CORSICANA TO GEORGETOWN LINE AS OF 330 PM. THESE STORMS PRODUCED SOME LIGHTNING AND GUSTY WINDS AND THERE WERE A FEW REPORTS OF SOME SMALL HAIL. ROUND TWO OF STORMS HAVE FIRED ALONG THE DRY LINE THIS AFTERNOON. THESE STORMS WILL CONTINUE TO MOVE EAST NORTHEAST THROUGH EARLY EVENING. SOME DESTABILIZATION IS OCCURRING ACROSS THE AREA FROM THE I-35 CORRIDOR WESTWARD LATE THIS AFTERNOON...SO ADDITIONAL DEVELOPMENT MAY STILL OCCUR BEFORE SUNSET. A COLD FRONT THAT EXTENDED SOUTHEAST OF A SWEETWATER TO CHILDRESS TO PLAINVIEW LINE AT 3 PM....WILL CONTINUE TO MOVE SOUTHEAST TONIGHT. THIS FRONT WILL OVERTAKE THE DRY LINE THIS EVENING AND SWEEP THROUGH THE SOUTHEASTERN ZONES BY DAYBREAK. WINDS WILL SHIFT TO THE NORTH WITH THE FRONTAL PASSAGE AND SPEEDS WILL INCREASE TOWARD DAYBREAK. STRONG NORTHERLY WINDS WILL MIX DOWN MONDAY MORNING WITH SUSTAINED WINDS OF 20 TO 30 MPH WITH WIND GUSTS OF 40 TO 45 MPH POSSIBLE. A WIND ADVISORY WILL LIKELY BE ISSUED LATER THIS EVENING TO COVER MONDAY/S STRONG WINDS. HIGHS MONDAY WILL BE IN THE 50S TO LOWER 60S. WINDS WILL DECREASE BY SUNSET MONDAY AND WITH CLEAR SKIES AND THE LIGHTER WINDS...A FREEZE WILL OCCUR ACROSS PARTS OF NORTH TEXAS WITH AREAS OF FROST POSSIBLE ACROSS MOST OF NORTH AND CENTRAL TEXAS. LOWS WILL BE MOSTLY IN THE 30S...THOUGH SOME UPPER 20S ARE LIKELY ACROSS THE NORMALLY COLDER SPOTS ACROSS THE NORTH AND WEST. TEMPERATURES WILL MODERATE TUESDAY AFTERNOON THROUGH THURSDAY AHEAD OF A SHORTWAVE AND COLD FRONT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT WITH SOME LINGERING SHOWERS POSSIBLE ACROSS THE EAST FRIDAY MORNING. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 50 57 34 63 43 / 20 10 5 0 5 WACO, TX 54 59 34 64 39 / 40 20 5 0 5 PARIS, TX 49 51 30 60 38 / 60 20 10 0 5 DENTON, TX 45 54 30 63 39 / 20 10 5 0 5 MCKINNEY, TX 48 55 31 62 38 / 40 10 5 0 5 DALLAS, TX 50 57 35 63 44 / 20 10 5 0 5 TERRELL, TX 52 56 32 62 38 / 20 20 5 0 5 CORSICANA, TX 54 56 34 62 40 / 40 20 5 0 5 TEMPLE, TX 55 60 35 64 38 / 30 20 5 0 5 MINERAL WELLS, TX 44 56 31 64 38 / 10 10 5 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM TO 9 PM CDT MONDAY FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && /75
Hazardous weather outlook, Apr 13, 5:24 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 524 PM CDT SUN APR 13 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 524 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE... MAINLY NORTHWEST OF A BONHAM TO COMANCHE THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MOST LIKELY SEVERE WEATHER HAZARDS...HOWEVER A FEW TORNADOES ARE ALSO POSSIBLE. A WIND ADVISORY IS IN EFFECT THROUGH SUNSET FOR AREAS ALONG AND WEST OF A LINE FROM SHERMAN TO CORSICANA TO HEARNE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FROST IS POSSIBLE TUESDAY MORNING ACROSS ALL OF NORTH TEXAS. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO NORTH TEXAS THURSDAY INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING ACROSS MUCH OF THE AREA.
In the hours before
Local storm report, Apr 13, 7:54 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 8 E LOMETA 31.23N 98.24W
04/13/2014 E1.50 INCH LAMPASAS TX LAW ENFORCEMENTLocal storm report, Apr 13, 8:36 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL KILLEEN 31.13N 97.73W
04/13/2014 E0.88 INCH BELL TX AMATEUR RADIOLocal storm report, Apr 13, 8:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 3 S KILLEEN 31.09N 97.73W
04/13/2014 E1.00 INCH BELL TX BROADCAST MEDIA
INTERSECTION OF 195 AND 201 SOUTH OF KILLEENLocal storm report, Apr 13, 9:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 3 NW SALADO 30.96N 97.57W
04/13/2014 E0.75 INCH BELL TX AMATEUR RADIOLocal storm report, Apr 13, 9:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL 6 N POTTSBORO 33.84N 96.67W
04/13/2014 E0.75 INCH GRAYSON TX AMATEUR RADIOSpecial weather statement, Apr 13, 9:19 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
919 PM CDT SUN APR 13 2014
TXZ093-094-140245-
FANNIN TX-GRAYSON TX-
919 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FANNIN COUNTY
EAST CENTRAL GRAYSON COUNTY
AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF DENISON...MOVING EAST AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DENISON.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH ARE POSSIBLE FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3356 9594 3363 9638 3370 9661 3383 9659
3382 9652 3378 9650 3379 9642 3370 9636
3370 9632 3377 9629 3376 9619 3380 9616
3381 9618 3384 9615 3386 9588
TIME...MOT...LOC 0218Z 277DEG 41KT 3376 9644The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:06 PM CDT | Special Weather Statement | FWD | Bosque | 24 min |
| Apr 13, 7:19 PM CDT | Special Weather Statement | FWD | Montague | 26 min |
| Apr 13, 7:35 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 55 min |
| Apr 13, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 66 min |
| Apr 13, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson, Montague, Wise | 61 min |
| Apr 13, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 63 min |
| Apr 13, 9:19 PM CDT | Special Weather Statement | FWD | Fannin | 26 min |
| Apr 13, 9:40 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 65 min |
| Apr 13, 9:40 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 50 min |
| Apr 13, 10:45 PM CDT | Special Weather Statement | FWD | Milam | 30 min |
| Apr 13, 11:17 PM CDT | Special Weather Statement | FWD | Delta, Hunt, Lamar | 28 min |
| Apr 13, 11:42 PM CDT | Special Weather Statement | FWD | Delta, Hunt | 33 min |
| Apr 14, 12:27 AM CDT | Special Weather Statement | FWD | Delta | 33 min |
| Apr 14, 3:13 AM CDT | Freeze Warning | FWD | Bosque, Collin, Comanche, Cooke, Coryell, Delta and 24 more | 30 hr |
| Apr 14, 8:41 AM CDT | Special Weather Statement | FWD | Kaufman | 34 min |
| Apr 14, 8:43 AM CDT | Special Weather Statement | FWD | Navarro | 32 min |
| Apr 14, 8:47 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro | 58 min |
| Apr 14, 8:59 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 61 min |
| Apr 14, 9:27 AM CDT | Special Weather Statement | FWD | McLennan | 33 min |
| Apr 14, 9:32 AM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 58 min |
| Apr 14, 9:43 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 47 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | FWD | Bell | 23 min |
| Apr 14, 10:15 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, McLennan | 60 min |
| Apr 14, 10:34 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 56 min |
| Apr 14, 10:52 AM CDT | Special Weather Statement | FWD | Limestone | 23 min |
| Apr 14, 10:54 AM CDT | Special Weather Statement | FWD | Rains | 36 min |
| Apr 14, 11:34 AM CDT | Special Weather Statement | FWD | Anderson | 26 min |
| Apr 14, 3:19 PM CDT | Frost Advisory | FWD | Anderson, Bell, Dallas, Ellis, Falls, Freestone and 10 more | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.